MathSciNet Relay Station
MathSciNet bibliographic data
MR82947 (18,634b) 15.0X
Newman, Morris; Taussky, Olga Classes of positive definite unimodular circulants. Canad. J. Math. 9 (1957), 71–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement